Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fourteen

Member
  • Content Count

    24
  • Joined

  • Last visited

Posts posted by fourteen

  1. Hi there, I 've have the same problem regarding burning sensation over the eyes ( yes, it s feel like you cutting an onion ) when I applied BP. What I 've noticed is that, this problem only arise when I'm using the new BP (I'm on my third month of the regimen), and whenever I used the older BP which I squeeze out of the previous bottle that I have, I didn't experience the same problem. Also it didn't happened, the first time I use The Regimen.

    But I figured, it s not something to be really worried about, as the onion-like burning sensation will go away once BP dried.

    Regarding the burning sensation ( over your face right? Not the eye ) you felt whenever you applied moisturizer and jojoba oil after BP, it did happened to me during the early phase of the regimen. But it will go away, for me it around 5-7 weeks later, almost the same time when BP didn't cause me the burning sensation. I figured, it must be due to moisturizer making the dry BP become wet again ( sorry for the weird explanation, I don't know how to explain it better.

    I'm sorry if I'm not much help to you. I hope someone in Acne.org, or anyone know the reason behind this problem would able to help.

  2. Hey, thanks for responding.

    I do have oily skin. Now I 've used 1 and half pumps for PM regime, and I still finds the moisturizer left kind of oily look on my face. But it s not really a problem for me now as I do the regimen just like what you said, Neutrogena for AM regime, Acne.org for PM regime .

    And if I used Acne.org moisturizer and for some reason I have to go out meeting people, I will just blotted with facial tissue to remove the excess oil.

    Thanks again for responding, I'm on my 5th week of the regimen, now struggling with flaky skin.

×